# SDR AALA20170923003

- Difficulty date: September 23, 2017
- Submitted: September 27, 2017
- Operation: Air carrier
- Aircraft: N691AA
- Make and model: Boeing 757223
- Aircraft serial: 25697
- Aircraft time: 83,787 hours, 23,201 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101072101
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EMERGENCY EXIT LIGHT ABOVE THE R2 DOOR HAS A BROKEN LENS COVER.  REMOVED AND REPLACED LENS COVER PER AMM 33-51-01.  OPERATIONAL CHECK GOOD.
